# SDR SWAA2015072042042

- Difficulty date: July 3, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 57,207 hours, 44,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545818
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG WW WEB CRACKED AT BS 243.7+3.5, WL 169.1.  REPAIRED WEB IAW SRM.
